Klonopin (Clonazepam) side effect - bruising?
I was put on Klonopin by my psychiatrist about a week ago, and so far it has been great except for one thing... I have bruises all over my legs. I very rarely bruise, so this is unusual for me, and I did not notice them at all until a few days after starting the medication. I don't think I'm bumping into things without realizing it, I'm not in a "drug haze" by any means - in fact, I feel much more alert on the Klonopin than I did on Xanax.
I looked online but didn't see anything that listed bruising as a typical side effect of Klonopin. Has anyone else experienced bruising as a side effect of Klonopin, and if you did, how long did it last for? I am seeing my psychiatrist tomorrow for a follow-up so I plan on asking her then, but I just wanted to get answers from anyone else who might have experience using the drug.
All answers are appreciated. Thanks in advance!
Van - I have bipolar II disorder, antidepressants aren't really an option for me. Have been on several (including Remeron) with very negative effects.
- gorgeousgabLv 41 decade agoFavorite Answer
you may not be noticing it, but you are probably bumping into things. i notice this was happening to me when i was getting used to taking klonopin. I'd stub my toe or kick/throw my leg off the couch and hit the coffee talbe, but it wouldn't really bother me or i wouldnt really take too much notice because the klonopin is keeping you relaxed and not as responsive. you're not drugged up, but your body is adjusting to this new med and soon enough you'll notice you wont have many bruises. i don't anymore.
- Van BoLv 71 decade ago
So it's not listed but can be a side effect, surely.
Perhaps you should take Mirtazapine, it is better.
- 11second rideLv 41 decade ago
maybe you just bumped it, idk i took it before and it made me just go to sleep but yeah it wouldnt hurt to ask